# SDR WX0A2022070574137

- Difficulty date: July 4, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N334NV
- Make and model: Airbus A319-111
- Aircraft serial: 2831
- Aircraft time: 45,721 hours, 35,466 cycles
- System (JASC): 3300 · Lighting System
- Part: Epsu
- Part number: 321431
- Part serial: 880408
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST GAVE MESSAGE ""ATA 335100 BAT/ESPU (10WL) FWD L / RAR BATTERY FOR ESPU 10WL IAW AMM 33-51-38 PB 401 CONF 00 OPS CHK GOOD."
